A New Contraction with an Application for Integral Equations

Creative Commons License


Fractal and Fractional, vol.7, no.1, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.3390/fractalfract7010058
  • Journal Name: Fractal and Fractional
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus, INSPEC, Directory of Open Access Journals
  • Keywords: fixed point, fractional integral equation, δ-contraction
  • Gazi University Affiliated: Yes


© 2023 by the author.In this study, we introduce a new definition called (Formula presented.) -contraction. However, we prove some theorems for mappings satisfying the (Formula presented.) -contraction and touch upon fixed points. In the obtained theorems, we also show the existence and uniqueness of fixed points. In order to prove the validity of the results of our main theorems, we give a few examples as well as an application that reveals the solution of some integral equations.